AM  Vol.2 No.8 , August 2011
Application of He’s Variational Iteration Method and Adomian Decomposition Method to Solution for the Fifth Order Caudrey-Dodd-Gibbon (CDG) Equation
Author(s) Mehdi Safari
ABSTRACT
In this work we use the He’s variational iteration method and Adomian decomposition method to solution N-soliton solutions for the fifth order Caudrey-Dodd-Gibbon (CDG) Equation.

Cite this paper
nullM. Safari, "Application of He’s Variational Iteration Method and Adomian Decomposition Method to Solution for the Fifth Order Caudrey-Dodd-Gibbon (CDG) Equation," Applied Mathematics, Vol. 2 No. 8, 2011, pp. 953-958. doi: 10.4236/am.2011.28131.
References
[1]   R. Hirota, “The Direct Method in Soliton Theory,” Cambridge University Press, Cambridge, 2004.

[2]   R. Hirota, “Exact Solutions of the Korteweg-de Vries Equation for Multiple Collisions of Solitons,” Physical Review Letters, Vol. 27, No. 18, 1971, pp. 1192-1194. doi:10.1103/PhysRevLett.27.1192

[3]   R. Hirota, “Exact Solutions of the Modified Korteweg-de Vries Equation for Multiple Collisions of Solitons,” Journal of the Physical Society of Japan, Vol. 33, No. 5, 1972, pp. 1456-1458. doi:10.1143/JPSJ.33.1456

[4]   R. Hirota, “Exact Solutions of the Sine-Gordon Equation for Multiple Collisions of Solitons,” Journal of the Physical Society of Japan, Vol. 33, No. 5, 1972, pp. 1459- 1463. doi:10.1143/JPSJ.33.1459

[5]   J. Hietarinta, “A Search for Bilinear Equations Passing Hirota’s Three-Soliton Condition. I. KdV-Type Bilinear Equations,” Journal of Mathematical Physics, Vol. 28, No. 8, 1987, pp. 1732-1742. doi:10.1063/1.527815

[6]   J. Hietarinta, “A Search for Bilinear Equations Passing Hirota’s Three-Soliton Condition. II. mKdV-Type Bilinear Equations,” Journal of Mathematical Physics, Vol. 28, No. 9, 1987, pp. 2094-2101. doi:10.1063/1.527421

[7]   W. Hereman and W. Zhaung, “Symbolic Software for Soliton Theory,” Acta Applicandae Mathematicae, Physics Letters A, Vol. 76, 1980, pp. 95-96.

[8]   W. Hereman and A. Nuseir, “Symbolic Methods to Construct Exact Solutions of Nonlinear Partial Differential Equations,” Mathematics and Computers in Simulation, Vol. 43, 1997, pp. 13-27. doi:10.1016/S0378-4754(96)00053-5

[9]   J. Weiss, “On Classes of Integrable Systems and the Painleve′ Property,” Journal of Mathematical Physics, Vol. 25, No. 1, 1984, pp. 13-24. doi:10.1063/1.526009

[10]   P. J. Caudrey, R. K. Dodd and J. D. Gibbon, “A New Heirarchy of Korteweg-de Vries Equations,” Proceedings of the Royal Society A, Vol. 351, 1976, pp. 407-422. doi:10.1098/rspa.1976.0149

[11]   R. K. Dodd and J. D. Gibbon, “The Prolongation Structure of a Higher Order Korteweg-de Vries Equations,” Proceedings of the Royal Society A, Vol. 358, 1977, pp. 287-300.

[12]   W. Malfliet, “The Tanh Method: A Tool for Solving Certain Classes of Nonlinear Evolution and Wave Equations,” Journal of Computational and Applied Mathematics, Vol. 164-165, 2004, pp. 529-541. doi:10.1016/S0377-0427(03)00645-9

[13]   W. Malfliet, “Solitary Wave Solutions of Nonlinear Wave Equations,” American Journal of Physics, Vol. 60, No. 7, 1992, pp. 650-654. doi:10.1119/1.17120

[14]   W. Malfliet and W. Hereman, “The Tanh Method: I. Exact Solutions of Nonlinear Evolution and Wave Equations,” Physica Scripta, Vol. 54, 1996, pp. 563-568. doi:10.1088/0031-8949/54/6/003

[15]   W. Malfliet and W. Hereman, “The Tanh Method: II. Perturbation Technique for Conservative Systems,” Phy- sica Scripta, Vol. 54, 1996, pp. 569-575. doi:10.1088/0031-8949/54/6/004

[16]   A. M. Wazwaz, “The Tanh Method for Travelling Wave Solutions of Nonlinear Equations,” Applied Mathematics and Computation, Vol. 154, No. 3, 2004, pp. 713-723. doi:10.1016/S0096-3003(03)00745-8

[17]   A. M. Wazwaz, “Partial Differential Equations: Methods and Applications,” Balkema Publishers, The Netherlands, 2002.

[18]   A. M. Wazwaz, “The Extended Tanh Method for New Solitons Solutions for Many Forms of the Fifth-Order KdV Equations,” Applied Mathematics and Computation, Vol. 184, No. 2, 2007, pp. 1002-1014. doi:10.1016/j.amc.2006.07.002

[19]   A. M. Wazwaz, “The Tanh-Coth Method for Solitons and Kink Solutions for Nonlinear Parabolic Equations,” Applied Mathematics and Computation, Vol. 188, 2007, pp. 1467-1475. doi:10.1016/j.amc.2006.11.013

 
 
Top